# SDR CA160119010

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 1,092 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 108AESFLL3V05
- Condition: Weak
- Location: Hyd System
- Part time: 364 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, GEAR WAS SELECTED UP AND WOULD NOT FULLY RETRACT.  GEAR WAS SELECTED DOWN AND WAS CONFIRMED DOWN AND LOCKED.  ACFT WAS BROUGHT TO MAINTENANCE AND GEAR SWINGS PERFORMED.  NO LEAKS OR LOW FLUID LEVELS WERE NOTED, BUT HYDRAULIC POWER PACK WAS FOUND TO BE WEAK. POWER PACK WAS REPLACED AND FUNCTION CHECKED SERVICEABLE.
